# SDR DALA2020012400546

- Difficulty date: January 24, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 76,508 hours, 57,412 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT AT SEAT ROW 29 INOP. FOUND BROKEN WIRE AT EMER LIGHT ROW 29. R/R EMER LIGHT AT ROW 29 REF MD88 AMM 33-53. OPS CKS GOOD. (LP6466741)
